# SDR UALA2011122107047

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 58,976 hours, 22,195 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FUEL SEEPAGE ON RIGHT WING BY ACCESS PANEL JUST OTBD OF FUELING PANE.  SAMC TEXT: FUEL ACCESS PLATE.  TORQUED FASTENERS FOR PANEL 640NB, NO LEAKS NOTED.
